# SDR UPS97824754

- Difficulty date: October 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fs 70
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, C-1 PIT FWD BULKHEAD RT SIDE BOTTOM CORRODED AND CRACKED F/S 70.  REPAIRED INTERCOSTAL IAW SRM 53-2-0 AND 51-1-21.
